Search


 
Issue Title
 
Vol 47, No 1 (March 2016) Bifurcation and multiplicity results for critical p-Laplacian problems Abstract  PREVIEW  FULL TEXT
Kanishka Perera, Marco Squassina, Yang Yang
 
Vol 49, No 2 (June 2017) Multiplicity results for nonlocal fractional $p$-Kirchhoff equations via Morse theory Abstract  PREVIEW  FULL TEXT
Binlin Zhang, Giovanni Molica Bisci, Mingqi Xiang
 
Vol 48, No 1 (September 2016) Multiplicity of solutions for $p$-Laplacian type elliptic problems with electromagnetic fields and critical nonlinearity Abstract  PREVIEW  FULL TEXT
Zhongyi Zhang
 
Vol 46, No 1 (September 2015) Positive solutions of one-dimensional $p$-Laplacian equations and applications to population models of one species Abstract  Full Text
Kunquan Lan, Xiaojing Yang, Guangchong Yang
 
Vol 51, No 2 (June 2018) Existence of a weak solution for the fractional $p$-Laplacian equations with discontinuous nonlinearities via the Berkovits-Tienari degree theory Abstract  PREVIEW  FULL TEXT
Yun-Ho Kim
 
Vol 51, No 2 (June 2018) On multiplicity of eigenvalues and symmetry of eigenfunctions of the $p$-Laplacian Abstract  PREVIEW  FULL TEXT
Benjamin Audoux, Vladimir Bobkov, Enea Parini
 
Vol 38, No 1 (September 2011) Positive solutions for generalized nonlinear logistic equations of superdiffusive type Abstract  FULL TEXT
Antonio Iannizzotto, Nikolaos S. Papageorgiou
 
Vol 50, No 1 (September 2017) Existence of solutions for nonlinear p-Laplacian difference equations Abstract  PREVIEW  FULL TEXT
Lorena Saavedra, Stepan Tersian
 
Vol 36, No 1 (September 2010) Weak solutions of quasilinear elliptic eystems via the cohomological index Abstract  FULL TEXT
Anna Maria Candela, Everaldo Souto de Medeiros, Giuliana Palmieri, Kanishka Perera
 
Vol 35, No 2 (June 2010) Existence and multiplicity of solutions for resonant nonlinear Neumann problems Abstract  FULL TEXT
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu
 
Vol 38, No 2 (December 2011) On noncoercive periodic systems with vector $p$-Laplacian Abstract  FULL TEXT
Petru Jebelean, Nikolaos S. Papageorgiou
 
Vol 38, No 2 (December 2011) Constant-sign and nodal solutions for a Neumann problem with $p$-Laplacian and equi-diffusive reaction term Abstract  FULL TEXT
Salvatore A. Marano, Nikolaos S. Papageorgiou
 
Vol 40, No 1 (September 2012) On the Kuratowski measure of noncompactness for duality mappings Abstract  FULL TEXT
George Dinca
 
Vol 39, No 1 (March 2012) Existence results for the $p$-Laplacian equation with resonance at the first two eigenvalues Abstract  FULL TEXT
Ming-Zheng Sun
 
Vol 39, No 1 (March 2012) Positive solutions for a $2n$th-order $p$-Laplacian boundary value problem involving all even derivatives Abstract  FULL TEXT
Jiafa Xu, Zhongli Wei, Youzheng Ding
 
Vol 42, No 2 (December 2013) Multiple solutions to a Dirichlet eigenvalue problem with $p$-Laplacian Abstract  FULL TEXT
Salvatore A. Marano, Dumitru Motreanu, Daniele Puglisi
 
Vol 35, No 2 (June 2010) Nontrivial solutions of $p$-superlinear anisotropic $p$-Laplacian systems via Morse theory Abstract  FULL TEXT
Kanishka Perera, Ravi P. Agarwal, Donal O'Regan
 
Vol 36, No 1 (September 2010) Existence of sign-changing solutions for one-dimensional $p$-Laplacian problems with a singular indefinite weight Abstract  FULL TEXT
Yong-Hoon Lee, Inbo Sim
 
Vol 28, No 1 (September 2006) Existence of minimizer of some functionals involving Hardy-type inequalities Abstract  FULL TEXT
Paul Sintzoff
 
Vol 27, No 2 (June 2006) Resonant nonlinear periodic problems with the scalar $p$-Laplacian and a nonsmooth potential Abstract  FULL TEXT
Sergiu Aizicovici, Nikolaos S. Papageorgiou, Vasile Staicu
 
Vol 30, No 1 (September 2007) Homotopy method for positive solutions of $p$-Laplace inclusions Abstract  FULL TEXT
Jean-Franҫois Couchouron, Radu Precup
 
Vol 29, No 1 (March 2007) Sandwich pairs in $p$-Laplacian problems Abstract  FULL TEXT
Kanishka Perera, Martin Schechter
 
Vol 32, No 1 (September 2008) Spectral properties and nodal solutions for second-order, $m$-point, $p$-Laplacian boundary value problems Abstract  FULL TEXT
Niall Dodds, Bryan P. Rynne
 
Vol 12, No 1 (September 1998) Positive solutions of quasilinear elliptic equations Abstract  FULL TEXT
Yisheng Huang
 
Vol 31, No 1 (March 2008) On the structure of the solution set for a class of nonlinear equations involving a duality mapping Abstract  FULL TEXT
George Dinca, Mohamed Rochdi
 
Vol 34, No 1 (September 2009) Multiple nontrivial solutions of Neumann $p$-Laplacian systems Abstract  FULL TEXT
Dumitru Motreanu, Kanishka Perera
 
Vol 20, No 1 (September 2002) A strongly nonlinear Neumann problem at resonance with restrictions on the nonlinearity just in one direction Abstract  FULL TEXT
Jean Mawhin, David Ruiz
 
Vol 21, No 2 (June 2003) Nontrivial critical groups in $p$-Laplacian problems via the Yang index Abstract  FULL TEXT
Kanishka Perera
 
Vol 43, No 2 (June 2014) Multiplicity results to a class of variational-hemivariational inequalities Abstract  FULL TEXT
Gabriele Bonanno, Patrick Winkert
 
Vol 26, No 2 (December 2005) Multiple nonnegative solutions for elliptic boundary value problems involving the $p$-Laplacian Abstract  FULL TEXT
Giovanni Anello
 
Vol 25, No 1 (March 2005) Asymptotic bifurcation problems for quasilinear equations existence and multiplicity results Abstract  FULL TEXT
Pavel Drábek
 
1 - 31 of 31 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"



Partnerzy platformy czasopism